SHARP INEQUALITIES INVOLVING THE CHEN-RICCI INEQUALITY FOR SLANT RIEMANNIAN SUBMERSIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Main objective of the present paper is to establish Chen inequalities for slant Riemannian submersions in contact geometry. In this manner, we give some examples for slant Riemannian submersions and also investigate some curvature relations between the total space, the base space and fibers. Moreover, we establish Chen-Ricci inequalities on the vertical and the horizontal distributions for slant Riemannian submersions from Sasakian space forms.
Abstract
Main objective of the present paper is to establish Chen inequalities for slant Riemannian submersions in contact geometry. In this manner, we give some examples for slant Riemannian submersions and also investigate some curvature relations between the total space, the base space and fibers. Moreover, we establish Chen-Ricci inequalities on the vertical and the horizontal distributions for slant Riemannian submersions from Sasakian space forms.
참고문헌 (44)
- Mehmet Akif Akyol, "Conformal semi-slant submersions", International Journal of Geometric Methods in Modern Physics, 14(07), pp.1750114~ (2017), World Scientific Pub Co Pte Lt[DOI]
- M. A. Akyol, "Contact Geometry of Slant Submanifolds", Springer
- Mehmet Akif Akyol, "On semi-slant ξ⊥-Riemannian submersions, Mediterr", Mediterranean Journal of Mathematics, 14(6) (2017), Springer Science and Business Media LLC[DOI]
- Pablo Alegre, "Riemannian submersions, δ-invariants, and optimal inequality", Annals of Global Analysis and Geometry, 42(3), pp.317~331 (2012), Springer Science and Business Media LLC[DOI]
- Muhittin Aydin, "Some inequalities on submanifolds in statistical manifolds of constant curvature", Filomat, 29(3), pp.465~477 (2015), National Library of Serbia[DOI]
- Hülya Aytimur, "Sharp inequalities for anti-invariant Riemannian submersions from Sasakian space forms", Journal of Geometry and Physics, 166, pp.104251~ (2021), Elsevier BV[DOI]
- D. E. Blair, "Lecture Notes in Mathematics, Vol. 509" (1976), Springer
- J.-P. Bourguignon, "A mathematician's visit to Kaluza-Klein theory", Rend. Sem. Mat. Univ. Politec. Torino, pp.143~163 (1990)
- J. -P. Bourguignon, "Stability and isolation phenomena for Yang-Mills fields", Comm. Math. Phys, 79(2), pp.189~230 (1981)
- J.L. Cabrerizo, "SLANT SUBMANIFOLDS IN SASAKIAN MANIFOLDS", Glasgow Mathematical Journal, 42(1), pp.125~138 (2000), Cambridge University Press (CUP)[DOI]
- Bang-Yen Chen, "Slant immersions", Bulletin of the Australian Mathematical Society, 41(1), pp.135~147 (1990), Cambridge University Press (CUP)[DOI]
- Bang-Yen Chen, "Some pinching and classification theorems for minimal submanifolds", Archiv der Mathematik, 60(6), pp.568~578 (1993), Springer Science and Business Media LLC[DOI]
- Bang -yen Chen, "A general inequality for submanifolds in complex-space-forms and its applications", Archiv der Mathematik, 67(6), pp.519~528 (1996), Springer Science and Business Media LLC[DOI]
- B.-Y. Chen, "Riemannian submersions, minimal immersions and cohomology class", Proc. Japan Acad. Ser. A Math. Sci, 81(10), pp.162~167 (2005)
- Bang-Yen Chen, "Examples and classification of Riemannian submersions satisfying a basic equality", Bulletin of the Australian Mathematical Society, 72(3), pp.391~402 (2005), Cambridge University Press (CUP)[DOI]
- B.-Y. Chen, "Pseudo-Riemannian Geometry, δ-Invariants and Applications" (2011), World Sci. Publ
- Bang-Yen Chen, "A Chen First Inequality for Statistical Submanifolds in Hessian Manifolds of Constant Hessian Curvature", Results in Mathematics, 74(4) (2019), Springer Science and Business Media LLC[DOI]
- I. Küpeli Erken, "Slant Riemannian submersions from Sasakian manifolds", Arab Journal of Mathematical Sciences, 22(2), pp.250~264 (2016), Emerald[DOI]
- M. Falcitelli, "Riemannian Submersions and Related Topics" (2004), World Sci. Publishing, Inc
- A. Gray, "Pseudo-Riemannian almost product manifolds and submersions", J. Math. Mech, 16, pp.715~737 (1967)
- M. Gülbahar, "Sharp inequalities involving the Ricci curvature for Riemannian submersions", Kragujevac Journal of Mathematics, 41(2), pp.279~293 (2017), University Library in Kragujevac[DOI]
- M. Gulbahar, "Some basic inequalities for submanifolds of nearly quasi-constant curvature manifolds", Differ. Geom. Dyn. Syst, 16, pp.156~167 (2014)
- Ram Shankar Gupta, "B. Y. Chen's inequalities for bi-slant submanifolds in cosymplectic space forms", Sarajevo Journal of Mathematics, 9(1), pp.117~128 (2013), Academy of Sciences and Arts of Bosnia and Herzegovina[DOI]
- S. Ianu, s, "Kaluza-Klein theory with scalar fields and generalised Hopf manifolds", Classical Quantum Gravity, 4(5), pp.1317~1325 (1987)[DOI]
- S. Ianus, "The mathematical heritage of C. F. Gauss", pp.358~371 (1991), World Sci. Publ
- Erol Kılıç, "Chen–Ricci inequalities for submanifolds of Riemannian and Kaehlerian product manifolds", Annales Polonici Mathematici, 116(1) (2016), Institute of Mathematics, Polish Academy of Sciences[DOI]
- Gizem Köprülü, "Anti-invariant Riemannian submersions from Sasakian manifolds with totally umbilical fibers", International Journal of Geometric Methods in Modern Physics, 18(11), pp.2150169~ (2021), World Scientific Pub Co Pte Ltd[DOI]
- J. W. Lee, "Anti-invariant ξ⊥-Riemannian submersions from almost contact manifolds", Hacet. J. Math. Stat, 42(3), pp.231~241 (2013)
- Adela Mihai, "Chen inequalities for submanifolds of complex space forms and Sasakian space forms endowed with semi-symmetric metric connections", Rocky Mountain Journal of Mathematics, 41(5) (2011), Rocky Mountain Mathematics Consortium[DOI]
- Ion Mihai, "An improved first Chen inequality for Legendrian submanifolds in Sasakian space forms", Periodica Mathematica Hungarica, 74(2), pp.220~226 (2016), Springer Science and Business Media LLC[DOI]
- M. T. Mustafa, "Applications of harmonic morphisms to gravity", Journal of Mathematical Physics, 41(10), pp.6918~6929 (2000), AIP Publishing[DOI]
- B. O'Neill, "The fundamental equations of a submersion", Michigan Math. J, 13, pp.459~469 (1966)
- 박광순, "Semi-slant submersions", 대한수학회보, 50(3), pp.951~962 (2013), 대한수학회
- Nergiz (Önen) Poyraz, "Chen inequalities on spacelike hypersurfaces of a GRW spacetime", Differential Geometry and its Applications, 81, pp.101863~ (2022), Elsevier BV[DOI]
- Bayram Ṣahin, "Anti-invariant Riemannian submersions from almost Hermitian manifolds", Central European Journal of Mathematics, 8(3), pp.437~447 (2010), Walter de Gruyter GmbH[DOI]
- B. S,ahin, "Slant submersions from almost Hermitian manifolds", Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 54(102), pp.93~105 (2011)
- Bayram Ṣahin, "Chen’s first inequality for Riemannian maps", Annales Polonici Mathematici (2016), Institute of Mathematics, Polish Academy of Sciences[DOI]
- B. Sahin, "Riemannian Maps in Hermitian Geometry, and Their Applications", pp.2017, Elsevier
- Cem Sayar, "Bi-slant submersions in complex geometry", International Journal of Geometric Methods in Modern Physics, 17(04), pp.2050055~ (2020), World Scientific Pub Co Pte Lt[DOI]
- Mukut Mani Tripathi, "Certain basic inequalities for submanifolds in (𝜅,𝜇)-spaces", Recent Advances in Riemannian and Lorentzian Geometries, pp.187~202 (2003), American Mathematical Society[DOI]
- Gabriel-Eduard Vîlcu, "On Chen invariants and inequalities in quaternionic geometry", Journal of Inequalities and Applications, 2013(1) (2013), Springer Science and Business Media LLC[DOI]
- B. Watson, "Almost Hermitian submersions", J. Differential Geometry, 11(1), pp.147~165 (1976)
- B. Watson, "G, G' -Riemannian submersions and nonlinear gauge field equations of general relativity, in Global analysis-analysis on manifolds", Teubner-Texte Math, 57, pp.324~349 (1983), Teubner
- L. Zhang, "Notes on Chen's inequalities for submanifolds of real space forms with a semi-symmetric non-metric connection", J. East China Norm. Univ. Natur. Sci. Ed, 2015(1), pp.6~15 (2015)
